• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Stimulants Would IV:ing bupropion together with amphetamines increase the amph rush/high?

Båtmannen

Bluelighter
Joined
Jan 18, 2015
Messages
270
Shooting bupropion is very dangerous, because of all the nasty fillers, but bupropion in itself isn't particularly dangerous, and even if it was ... it would still end up in the bloodstream through the oral route. Bupropion is perfectly soluble and if one forces the solution through a micron filter until it's crystal clear, it shouldn't be more dangerous then shooting street drugs. Dangerous, but normally not lethal.

Then there is the rish of seizure, but if you aren't prone to them, you need to take a shitload of them to get a seizure. I've shot 900 mg at once without getting

Bupropion is known as poor man's cocaine, produces a rush and is somewhat similar to other amphetamines.

Is it possible that adding 300 mg (normal daily dose for millions) to a solution of amphetamine and water would intensify the rush or strengthen the high?


best regards
 

llamer

Bluelighter
Joined
Mar 22, 2010
Messages
323
Location
Pinned Tweaks
it might, but the rush from buproprion is short, and the 'high' is nasty; you would regret it. it could be bad for your heart as well, it certainly feels enough like shit to do it.

plus it likely competes for the same receptor sites, and since this is an inferior drug in all regards, why waste a good thing? just add more amphetamine into your shot. if you're trying to save money then go get a job instead of shooting up pills that don't even feel good
 

Rafayte

Bluelighter
Joined
Mar 28, 2017
Messages
304
I have taken 300mg bupropion with amphetamine and Wellbutrin boost the high
 

keeping

Bluelight Crew
Joined
Mar 13, 2014
Messages
4,715
Location
parts unknown
it might, but the rush from buproprion is short, and the 'high' is nasty; you would regret it. it could be bad for your heart as well, it certainly feels enough like shit to do it.

plus it likely competes for the same receptor sites, and since this is an inferior drug in all regards, why waste a good thing? just add more amphetamine into your shot. if you're trying to save money then go get a job instead of shooting up pills that don't even feel good
please be careful batman mate, you put your heart thru a hell of a lot as it is, how much amp will you be taking with the bupropion?
also ha llama that's the best location i've ever seen ༼ ༎ຶ ෴ ༎ຶ༽
 

Jabberwocky

Frumious Bandersnatch
Joined
Nov 3, 1999
Messages
41,050
Location
Looking-Glass Land
Indeed. Buproprion misuse actually can fairly easily lead to seizure. Combining it with amphetamines probably won't do anything worth writing home about either. It's really a poor idea. If you must inject, just stick to the amps alone, without buproprion.
 
Top